# SDR DALA2021121007619

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 NEED TO EVALUATE FOR REPAIR STRINGER 43L LOCATED BTW FR 55 TO FR 56 AND FR 57 TO FR 58 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: EVALUATED AND INSPECTED. OK TO CONTINUE ON MON. (2046935)
